# SDR SWAA2024093037028

- Difficulty date: September 12, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 PANEL BREAK CRACKED LBL 2<[01] REMOVED AND REPLACED AT PAX CABIN PANEL BREAK ASSY LOCATED BETWEEN BS.540 BL.0 - LBL.24. WL.208 IAW B-737-800 SRM 51-10-02 AND SRM 51-40-02. AND DWG# 143A0060 REV: -;[02] REJECT: 231UF PANEL INSTALLATION DUE TO INCORRECT TORQUE USED ((B) TIGHTEN THE SCREWS ON THE PANELS WITH THE ONE-PIECE INSERT TO 35 IN-LB (4.0 NÏ¿½M).;[03] CORRECTED: REINSTALLED AT PAX CABIN FLOOR PANEL 231UF FOR TO FOM IAW B-737-800 SRM 51-40-02. AMM 53-21-00-400-801. USED TOOL SCREW GUN ID: ATS2314 DUE DATE: 09/2024. TIGHTENED THE PANEL SCREWS WITH THE ONE-PIECE INSERT TO 4.0 NÏ¿½M (35 IN-LB).;[04] VERIFIED RII ITEM COMPLETE
